Bulletin of the American Mathematical Society

Ensembles et morphismes stratifiés

R. Thom

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 240-284.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530285

Mathematical Reviews number (MathSciNet)
MR0239613

Zentralblatt MATH identifier
0197.20502

Citation

Thom, R. Ensembles et morphismes stratifiés. Bull. Amer. Math. Soc. 75 (1969), no. 2, 240--284. https://projecteuclid.org/euclid.bams/1183530285


Export citation

References

  • 1. W. Browder, J. Levine, G. Livesay, Finding a boundary of an open manifold, Amer. J. Math. 87 (1965), 1017-1028.
  • 2. S. Łojasiewicz, Ensembles semi-analytiques, Cours Faculté des Sciences d'Orsay, Mimeographié I.H.E.S., Bures-sur-Yvette, July, 1965.
  • 3. J. Mather, Stability of C mappings. I, Ann. of Math. (2) 87 (1968), 89-104; II (to appear).
  • 4. R. Thom, La stabilité topologique des applications polynomiales, Enseignement Math. 8 (1962), 24-33.
  • 5. R. Thom, Local topological properties of differentiable mappings, Colloquium on Differential Analysis, Tata Institute, Bombay, 1964, Oxford Univ. Press, London, 1964, pp. 191-202.
  • 6. H. Whitney, Local properties of analytic varieties, M. Morse Jubilee Volume, Differential and Combinatorial Topology, Princeton Univ. Press, Princeton, N.J., 1965, pp. 205-244.
  • 7. J. M. Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. 33 (1967), 383-419.